# SDR IPXA10659123

- Difficulty date: March 30, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5520 · Elevator Structure
- Part: Panel
- Part number: 185T200133
- Part serial: 000753
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C EMP - LT INBD ELEVATOR T/E AREA CRACK COMPOSITE WET LAY UP. REPAIR CARRIED OUT IAW RS R55-23-36680 REV A.
